# SDR AALA202101019008

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 61,700 hours, 30,128 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: False Indication
- Location: Cargo Bays
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FORWARD AND AFT CARGO FIRE EXTINGUISHER SHOW DISCHARGE ON CARGO SMOKE PANEL OVERHEAD.  REPLACED CARGO FIRE EXTINGUISHER BOTTLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 26-23-41-400-004-A.
